Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 10, 2015, 7:08 PM EDT for Braxton County, Webster County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2015, 7:08 PM EDT (23:08 UTC)
- Expired
- Jul 10, 2015, 10:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Braxton County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 110 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:45 PM EDT | FLASH FLOOD | 2 N Hacker Valley, WV | JERRY RUN CREEK OUT OF ITS BANKS AND CLOSED SHARON ROAD. |
| Jul 10, 8:45 PM EDT | FLASH FLOOD | 2 Nne Hacker Valley, WV | JERRY RUN CREEK OUT OF ITS BANKS AND CLOSED SCHOOL HOUSE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113 WGUS51 KRLX 102308 FFWRLX WVC007-101-110200- /O.NEW.KRLX.FF.W.0025.150710T2308Z-150711T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 708 PM EDT FRI JUL 10 2015 THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL BRAXTON COUNTY IN WEST VIRGINIA... NORTH CENTRAL WEBSTER COUNTY IN WEST VIRGINIA... * UNTIL 1000 PM EDT * AT 705 PM EDT...DOPPLER RADAR INDICATED AN INCH TO 1.25 INCHES OF RAIN ACROSS THE WARNED AREA. MORE RAIN IS EXPECTED IN THE NEXT HALF HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HOLLY RIVER STATE AND HACKER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3865 8066 3871 8073 3871 8038 3865 8032 $$ 25
2 follow-up statements
681 WGUS71 KRLX 110002 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 802 PM EDT FRI JUL 10 2015 WVC007-101-110200- /O.CON.KRLX.FF.W.0025.000000T0000Z-150711T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRAXTON WV-WEBSTER WV- 802 PM EDT FRI JUL 10 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL BRAXTON AND NORTH CENTRAL WEBSTER COUNTIES... AT 757 PM EDT...ALTHOUGH HEAVIER RAINFALL HAS ENDED OVER THE AREA...PREVIOUS HEAVY RAINFALL IS STILL EXPECTED TO CAUSE FLOODING ALONG SMALL STREAMS AND CREEKS. IN ADDITION...SOME LIGHT TO MODERATE RAINFALL REMAINS A POSSIBILITY. DOPPLER RADAR INDICATED THAT 1 TO 1.5 INCHES OF RAIN HAS ALREADY FALLEN. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HOLLY RIVER STATE AND HACKER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3865 8066 3871 8073 3871 8038 3865 8032 $$ 25
554 WGUS71 KRLX 110151 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 951 PM EDT FRI JUL 10 2015 WVC007-101-110200- /O.EXP.KRLX.FF.W.0025.000000T0000Z-150711T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRAXTON WV-WEBSTER WV- 951 PM EDT FRI JUL 10 2015 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL BRAXTON AND NORTH CENTRAL WEBSTER COUNTIES WILL EXPIRE AT 1000 PM EDT... FLOOD WATERS HAVE RECEDED...AND THEREFORE THE FLASH FLOOD WARNING IS BEING ALLOWED TO EXPIRE. MOTORISTS SHOULD STILL USE CAUTION AS WATER OR DEBRIS COULD STILL BE ON ROADWAYS. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3865 8066 3871 8073 3871 8038 3865 8032 $$ 25
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 1:43 PM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jul 10, 1:43 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
143 PM EDT FRI JUL 10 2015
.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND. A SERIES OF
UPPER LEVEL DISTURBANCES WILL CROSS THE AREA UNDER NORTHWEST FLOW
NEXT WEEK...KEEPING UNSETTLED CONDITIONS EACH DAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
UNSETTLED WEATHER CONTINUES...LIKE A BROKEN RECORD THAT WONT FALL
OFF THE TURNTABLE.
FRONTAL BOUNDARY ACROSS SOUTHERN HALF OF THE CWA AT 1730Z. HIGH
PWS REMAIN ACROSS THE AREA...GENERALLY 1.6 TO 2 INCHES...ONCE
AGAIN. UPPER SHORTWAVE PUSHING EAST OUT OF THE MIDWEST...IS
HELPING TO GENERATE MORE SHOWERS AND THUNDERSTORMS. SOME WITH
FLOODING RAINS. FRONTAL BOUNDARY WILL LIFT SLIGHTLY NORTH TODAY AS
SHORTWAVE APPROACHES.
SOME FLASH FLOODING HAS ALREADY BEEN REPORTED WITH STORMS THAT
HAVE DEVELOPED...AND HAVE FLASH FLOOD WATCHES POSTED THROUGH
SATURDAY MORNING. THESE MAY BE A LITTLE LONG IN DURATION...BUT
WANTED TO ACCOUNT FOR THE DIFFERENCE IN MODEL TRENDS AND TIMING
OVERNIGHT...AND WILL LIKELY BE DROPPED SOMETIME LATE TONIGHT.
IN ADDITION...MCS ASSOCIATED WITH APPROACHING SHORTWAVE WILL
AFFECT AT LEAST WESTERN ZONES THIS AFTERNOON. STILL SOME
UNCERTAINTY AS TO HOW FAR EAST THE SEVERE THREAT WILL BE. HAVE A
WATCH OUT FOR WESTERN/SOUTHERN ZONES UNTIL 4 PM.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AN UPPER LEVEL RIDGE WILL BRING DRIER CONDITIONS TO THE AREA
SATURDAY NIGHT INTO EARLY SUNDAY. THEN...MODELS BRING A SHORT WAVE
AT H500 CROSSING THE AREA SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.
WITH SFC DEWPOINTS IN THE MID TO UPPER 60S...PWATS INCREASING TO
AROUND 2 INCHES MODELS BRING A CONSIDERABLE AMOUNT OF QPF OVER THE
AREA LATE SUNDAY INTO EARLY MONDAY. THEREFORE...INCREASE POPS TO TO
HIGH CHANCE SUNDAY AND TO LIKELY SUNDAY NIGHT AND MONDAY.
UNDER NORTHWEST FLOW ALOFT...ADDITIONAL UPPER LEVEL DISTURBANCES
WILL KEEP UNSETTLED WEATHER THROUGH MONDAY NIGHT. ALTHOUGH THERE
WILL BE A SLIGHT DECREASE IN MOISTURE WITH PWATS GOING BACK TO
AROUND 1.5 INCHES MONDAY NIGHT.
WITH THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND
SHOWERS... TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE
POTENTIAL FOR FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A SERIES OF UPPER LEVEL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL
CROSS THE AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF
THE WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY.
ALLOWED CHANCE POPS ACROSS THE AREA DUE TO UNCERTAINTIES BY THE
MODELS IN THE LONG PERIOD. THEREFORE...ALLOWED SLIGHT CHANCE POPS
WEDNESDAY NIGHT ON.
WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.
WENT WITH WPC THINKING WITH TEMPERATURES...SKY...AND POPS THROUGH
THE PERIOD.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
18Z FRIDAY THROUGH 18Z SATURDAY...
AREA OF CONVECTION APPROACHING FROM THE WEST THIS AFTERNOON.
SHOULD AFFECT HTS TERMINAL AROUND 18-20Z...AND CRW TERMINAL
19-21Z. EXPECT HEAVY RAIN...BRIEF IFR CONDITIONS...AND STRONG
GUSTY WINDS OVER 40 KTS.
ELSEWHERE...EXPECT ON AND OFF SHOWERS AND THUNDERSTORMS THROUGH AT
LEAST 06Z...IF NOT LATER...WITH BRIEF MVFR AND IFR CONDITIONS AND
GUSTY WINDS.
EXPECT WIDESPREAD MVFR CONDITIONS OVERNIGHT...PARTICULARLY AFTER
03Z...WITH PARTIAL CLEARING TO VFR AFTER 14Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
SATURDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: TIMING OF CONVECTION MAY VARY FROM FORECAST.
EXTENT OF MVFR CONDITIONS OVERNIGHT IN QUESTION.
AFTER 18Z SATURDAY...IFR POSSIBLE IN THUNDERSTORMS
SATURDAY...MAINLY ACROSS THE EAST.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ066-067-075-
076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.
&&
SYNOPSIS...ARJ/SL
NEAR TERM...SL
SHORT TERM...ARJ
LONG TERM...JB/ARJ
AVIATION...SLHazardous weather outlook, Jul 10, 6:16 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 616 PM EDT FRI JUL 10 2015 KYZ105-VAZ003-004-WVZ005>011-013>020-024>040-046-047-112230- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 616 PM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-OHZ087-112230- GREENUP-CARTER-BOYD-LAWRENCE OH- 616 PM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-112230- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- 616 PM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 10, 4:41 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
441 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 3 WNW NAPLES 38.45N 82.82W
07/10/2015 GREENUP KY PUBLIC
SANDSUCK CREEK OUT OF ITS BANKS AND FLOODING ADJACENT
RD.
&&
EVENT NUMBER RLX1501543
NWSpecial weather statement, Jul 10, 4:50 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 450 PM EDT FRI JUL 10 2015 WVZ015-102215- KANAWHA- 450 PM EDT FRI JUL 10 2015 ...HEAVY RAINFALL WILL CAUSE PROBLEMS IN POOR DRAINAGE AREAS... AT 448 PM EDT...A SERIES OF THUNDERSTORMS HAVE MOVED OVER EASTERN KANAWHA COUNTY. AN INCH TO AN INCH AND A HALF OF RAINFALL WILL BRING STREAMS TO BANKFULL...WITH SOME WATER PROBLEMS EXPECTED IN AREAS OF POOR DRAINAGE...CULVERTS...AND LOW LYING AREAS. MOTORIST SHOULD USE EXTREME CAUTION AND BE PREPARED FOR WATER OVER ROADWAYS. LOCATIONS IMPACTED INCLUDE... POND GAP. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3824 8131 3828 8149 3833 8144 3829 8127 TIME...MOT...LOC 2047Z 228DEG 21KT 3833 8133 25
Special weather statement, Jul 10, 6:02 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
602 PM EDT FRI JUL 10 2015
WVZ016-027-102330-
CLAY-ROANE-
602 PM EDT FRI JUL 10 2015
...HEAVY RAINFALL WILL CAUSE WATER PROBLEMS...
AT 559 PM EDT...A SERIES OF SHOWERS AND THUNDERSTORMS HAVE MOVED
OVER SOUTHERN ROANE AND NORTHERN CLAY COUNTIES. THREE QUARTERS OF AN
INCH TO AN INCH OF RAINFALL WILL BRING STREAMS TO BANKFULL...WITH
SOME WATER PROBLEMS EXPECTED IN AREAS OF POOR
DRAINAGE...CULVERTS...AND LOW LYING AREAS. MOTORIST SHOULD USE
EXTREME CAUTION AND BE PREPARED FOR WATER OVER ROADWAYS.
LOCATIONS IMPACTED INCLUDE... WALLBACK...AMMA...BIG
OTTER...IVYDALE...LEFT HAND AND WALTON.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3860 8099 3850 8100 3853 8119 3857 8145
3865 8145
TIME...MOT...LOC 2159Z 282DEG 29KT 3854 8118
25Local storm report, Jul 10, 6:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
619 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD 1 SSE FAIRPLAIN 38.74N 81.69W
07/10/2015 JACKSON WV NWS EMPLOYEE
WATER OUT OF BANK SURROUNDING HOMES. GRASSLICK CREEK
&&
EVENT NUMBER RLX1501544
ARBLocal storm report, Jul 10, 6:31 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
631 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM FLASH FLOOD 5 NE EAST BANK 38.27N 81.38W
07/10/2015 KANAWHA WV PUBLIC
ROCK SLIDE WITH TREES DOWN. PARTIALLY BLOCKING KELLYS
CREEK RD IN MAMMOTH.
&&
EVENT NUMBER RLX1501545
ARBLocal storm report, Jul 10, 6:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
650 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD 7 SSE GREENUP 38.48N 82.78W
07/10/2015 GREENUP KY 911 CALL CENTER
WATER OVER CULP CREEK RD. SOME ROAD DAMAGE.
&&
EVENT NUMBER RLX1501546
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:54 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 20 hr |
| Jul 10, 11:48 AM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Clay, Kanawha, Roane | 3 hr |
| Jul 10, 12:08 PM EDT | Special Weather Statement | RLX | Nicholas | 37 min |
| Jul 10, 12:51 PM EDT | Flash Flood Warning | RLX | Braxton, Clay, Fayette, Nicholas, Webster | 3 hr |
| Jul 10, 2:42 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Putnam, Wayne | 63 min |
| Jul 10, 2:47 PM EDT | Areal Flood Warning | RLX | Roane | 118 min |
| Jul 10, 3:22 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan | 38 min |
| Jul 10, 3:33 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha | 42 min |
| Jul 10, 4:01 PM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 44 min |
| Jul 10, 4:06 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 54 min |
| Jul 10, 4:21 PM EDT | Flash Flood Warning | RLX | Cabell | 3 hr |
| Jul 10, 4:30 PM EDT | Special Weather Statement | RLX | Nicholas | 45 min |
| Jul 10, 4:50 PM EDT | Special Weather Statement | RLX | Kanawha | 85 min |
| Jul 10, 4:58 PM EDT | Flash Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 3 hr |
| Jul 10, 6:02 PM EDT | Special Weather Statement | RLX | Clay | 88 min |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.